Advances in Theoretical and Mathematical Physics

Sasaki-Einstein Metrics on $S^2\times S^3$

Jerome P. Gauntlett, Dario Martelli, James Sparks, and Daniel Waldram

Full-text: Open access

Abstract

We present a countably infinite number of new explicit co-homogeneity one Sasaki-Einstein metrics on $S^2\times S^3$ of both quasi-regular and irregular type. These give rise to new solutions of type IIB supergravity which are expected to be dual to $\mathcal{N}=1$ superconformal field theories in four dimensions with compact or non-compact $R$-symmetry and rational or irrational central charges, respectively.

Article information

Source
Adv. Theor. Math. Phys., Volume 8, Number 4 (2004), 711-734.

Dates
First available in Project Euclid: 2 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1117750699

Mathematical Reviews number (MathSciNet)
MR2141499

Zentralblatt MATH identifier
1136.53317

Citation

Gauntlett, Jerome P.; Martelli, Dario; Sparks, James; Waldram, Daniel. Sasaki-Einstein Metrics on $S^2\times S^3$. Adv. Theor. Math. Phys. 8 (2004), no. 4, 711--734. https://projecteuclid.org/euclid.atmp/1117750699


Export citation